# SDR SWAA052542

- Difficulty date: August 22, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 56,734 hours, 52,617 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547952230
- Part serial: 00162
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT CARGO DOOR FWD VERTICAL FRAME CRACKED AT UPPER OUTBOARD FASTENER.  REMOVED AND REPLACED AFT CARGO DOOR PER MM.
